# SDR R61A201509100663

- Difficulty date: September 10, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR AFT CORNER SEAL REST IS CORRODED.  MAINTENANCE R & R FWD CARGO DOOR AFT CORNER SEAL REST IAW SRM 51-40-02, 51-23-04.
